# SDR SWIA200414095

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 4,892 hours, 4,248 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Trim Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O TRIM SWITCH IS INTERMITTENT.  RESOLDERED WIRES TO BACK OF SWITCH.  OPERATIONAL CHECK GOOD.
